Martin Tassy

UCLA Department of Mathematics
mail: 520 Portola Plaza, Los Angeles, CA 90095
E-mail: mtassy[at]math.ucla.edu

About me

Originally from France, I am currently an assistant Professor at UCLA. My fields of interest are probability theory, combinatorics and discrete geometry.

Research

I am interested in probabilistic behaviors of discrete systems such as tilings and graph homomorphisms. More precisely, I study how and why limit shapes like the one depicted above arise in those models.

Teaching

  • Fall 2015: Linear Algebra (Math 115A)
  • Fall 2015: Probability theory (Math 170A)
  • Spring 2015: Linear Algebra (Math 115A)
  • Spring 2015: Probabilities for life and science (Math 3C)
  • Winter 2015: Linear Algebra (Math 115A)
  • Fall 2014: Linear Algebra (Math 115A)
  • Fall 2014: Probabilities for life and science (Math 3C)
  • Fall 2013: Introductory calculus II (Math 0100)
  • Fall 2012: Introductory calculus II (Math 0100)
  • Fall 2011: Introductory calculus I (Math 090)
  • Publications

  • A variational principle for a non-integrable system
  •  with G. Menz, Submitted
  • Fast domino tileability
  •  with I. Pak and A. Sheffer, Discrete & Computational Geometry. Volume 56 Number 2
  • Tiling with small tiles
  •  with A. Kenyon, Submitted
  • Tiling by bars
  •   Ph.D. Thesis
  • Random interlacements on Galton-Watson trees
  •   Electronic Communications in Probability (15) (2010), 562-571.


    © Martin Tassy